That Allergy Thing
“So, did you beat that allergy thing yet?”
“Nope! Let me tell you something, I have been on every allergy drug and then some! At the same time and then separate. Afrin is my enhancer when I really want the drugs to work! My sinuses are just so stuffed up I must find relief so I spray and spray after the drugs I take. Sudafed now is working for me, I love it. I mean you know me, I took Nasacort, Zyrtec, Claritin, Flonase, you name it, I took it. Sometimes, I even take them together and sometimes, I would just pick whatever ones I felt like and yum, down the hatch, just hoping for these sinuses to open up so I can find relief! I just can’t stand it!”
“Oh my God, are you serious? That’s a lot of drugs, but you have to do what you have to do, right? I mean, whatever makes you feel good.”
“Let me tell you, I just love Prednisone, and I LOVE MY DOCTOR! After he prescribed me some of the other drugs he just said, now take Prednisone until your symptoms clear because your sinuses are very inflamed and you need to reduce the inflammation! He gave me a prescription and I took it for the last 2 days and I love it! It kicked in just after 2 days! I took Afrin after and I finally got relief, it worked! Wait, hold on for a minute…”
…….. Silence, and then…….
COUGH, COUGH, COUGH, COUGH, COUGH, COUGH, COUGH, COUGH, COUGH, COUGH, COUGH.
“Oh wow, are you okay?”
“Oh yeah I’m totally fine, I feel great!”
That was a conversation that I overheard in the ladies’ bathroom down the shore. I was in a stall between them and overheard this conversation.
As we all came out of the stalls, we washed our hands and the woman continued to chat about how fantastic she feels now. More coughing occurred as she struggled to get her words out as they left the bathroom. The words:
“Now I just have to get rid of this cough and I just seem to not be able to.”
Does this conversation seem familiar to you? Can you relate in some way to how uncomfortable the woman was with her stuffed sinuses and coughing? The irony of it all is that the more drugs she took, the weaker her immune system became and less the drugs worked which then turned into even more drugs being suggested to “help” her. Finally, when the doctor just doesn’t know what to do anymore because the inflammation is at an all-time high, he gave her the big mac-daddy drug, Prednisone. I’m not at all going to say this is right or wrong, I’m simply stating the facts of what occurred in the bathroom that day. I want to simply inform you of what really happens when all those drugs are taken because I have been there before! I am so grateful to to say that I am no longer dependent on those drugs for my health! I took the power back in deciding to choose to be healthy again with natural chiropractic adjustments and Kundalini Yoga!
-Kundalini with Kimberly